Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Brownish discharge after intercourse, have done with menses for the month. What could the cause be?

Hi, my name is Samantha and I am 46 years old! I am concerned!!! I just had my regular mentrual this month which came 4 days early Thursday 1-10-13.. My menstrual just went off Tuesday 1- 15-13 I had sexual intercorse ( unprotected ) With my sweetheart Thursday afternoon 2:30pm 1-17-13 I felt fine Friday early evening I went to use the ladies room at work and noticed I was bleeding! It s Saturday evening and I am still bleeding.. I am wearing a panty liner.. It s not heavy And I am feeling some kind of pressure as if I m having light cramping.. The bleeding is a medium brownish discharge on the panty liner But when I whip with paper It s red!! I never went through this before And the clinic isn t open until Monday if its open for MLK holiday!! I don t think this is an emergency room issue because I m not in unbarable pain But I am concerned!! Please email me answers YYYY@YYYY ASAP! I need to know whats going on with my vagina I need a GYN Doctor to send me answers please Thank you so much
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello.
Thanks for writing to us.
The mild amount of brownish discharge after the periods are over can happen due to mild left over blood retained in the uterine cavity. If this has happened for the first time then there is no need to worry.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor